On semigroups of endomorphisms of universal algebras
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
290 7
Ultima descărcare din IBN:
2023-05-02 14:24
Căutarea după subiecte
similare conform CZU
512.534+512.541.5 (1)
Algebră (400)
SM ISO690:2012
CHOBAN, Mitrofan, VALUŢĂ, Ion. On semigroups of endomorphisms of universal algebras. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 3(94), pp. 75-87. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(94) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

On semigroups of endomorphisms of universal algebras

CZU: 512.534+512.541.5
MSC 2010: 03C05, 08A05, 08C35.

Pag. 75-87

Choban Mitrofan1, Valuţă Ion2
 
1 Tiraspol State University,
2 Technical University of Moldova
 
 
Disponibil în IBN: 24 august 2021


Rezumat

In the present article the left ideals of the semigroup of endomorphisms End(G) of a universal algebra G are studied. The lattice Specs(G) of saturated left ideals and the lattice Specf (G) of full ideals of the semigroup of endomorphisms End(G) of a universal algebra G are introduced and characterized (Theorem 2, Corollaries 7 and 8). In a free universal algebra any left ideal is a full left ideal. Theorem 1 describes the cyclic universal algebras. Theorem 3 affirms that any semigroup with unity is isomorphic to a semigroup of endomorphisms End(G) of some cyclic free universal algebra G

Cuvinte-cheie
Universal algebra, free universal algebra, left ideal, semigroup of endomorphisms